Rejoinder to discussions of 'Frequentist coverage of adaptive nonparametric Bayesian credible sets'

B.T. Szabó, A.W. Vaart, van der, J.H. Zanten, van

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
64 Downloads (Pure)

Abstract

We thank the discussants for their supportive comments and interesting observations. Many questions are still open and not all methododlogical or philosophical questions may have an answer. Our reply adresses only a subset of questions and is organizaed by topic. A final section reviews recent work.
Original languageEnglish
Pages (from-to)1463-1470
Number of pages8
JournalThe Annals of Statistics
Volume43
Issue number4
DOIs
Publication statusPublished - 2015

Fingerprint

Dive into the research topics of 'Rejoinder to discussions of 'Frequentist coverage of adaptive nonparametric Bayesian credible sets''. Together they form a unique fingerprint.

Cite this